# SDR SWAA2012073006301

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 29,212 hours, 23,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY LIGHT BATTERY PACK FAILED FUNCTIONAL CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER AMM.
